Advertisement

Reactions Weekly

, Volume 1696, Issue 1, pp 128–128 | Cite as

Dasatinib/nilotinib

Pulmonary arterial hypertension and its progression: case report
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 32-year-old man developed pulmonary arterial hypertension (PAH) following treatment with dasatinib. Additionally, he experienced progression of pulmonary arterial hypertension following treatment with nilotinib [not all dosages stated; routes not stated].

The man, who had chronic myeloid leukaemia, started receiving treatment with dasatinib. He had previously received treatment with imatinib and nilotinib without any complications. Thirty six months after the initiation of dasatinib treatment, a right heart catheterization (RHC) revealed mean pulmonary arterial pressure (mPAP) of 57mm Hg, cardiac index of 1.4 L/min/m2, pulmonary artery wedge pressure of 9mm Hg and pulmonary vascular resistance (PVR) of 18.5 Wood units (WU), non-reactive to inhaled iloprost. Therefore,...

Reference

  1. Daccord C, et al. First histopathological evidence of irreversible pulmonary vascular disease in dasatinib-induced pulmonary arterial hypertension. European Respiratory Journal 51: 1701694, No. 3, 1 Mar 2018. Available from: URL: http://doi.org/10.1183/13993003.01694-2017 - SwitzerlandCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations